# SDR GAIA00575

- Difficulty date: August 22, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: SEAT TRACK FITTING CRACKED AT STA 740 RBL24CORRECTIVE ACTION: REPAIRED IAW B727 SRM 53-10-8
